# SDR 96ZZZX5813

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7527J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30898
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7666A
- Condition: Cracked
- Location: Shank
- Part time: 1,994 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PROPELLER EXPERIENCED VIBRATION DURING FLIGHT.  PROPELLER REMOVED FOR INSPECTION FOR CAUSE OF VIBRATION.  FOUND BLADE SHANK FAILURE AS DESCRIBED IN AD 77-12-06.
